Schreier-Zassenhaus theorem for algebras. I

František Šik

Czechoslovak Mathematical Journal (1980)

  • Volume: 30, Issue: 2, page 313-331
  • ISSN: 0011-4642

How to cite

top

Šik, František. "Schreier-Zassenhaus theorem for algebras. I." Czechoslovak Mathematical Journal 30.2 (1980): 313-331. <http://eudml.org/doc/13200>.

@article{Šik1980,
author = {Šik, František},
journal = {Czechoslovak Mathematical Journal},
keywords = {isomorphic refinements of normal series; Schreier-Zassenhaus theorem; coupled partitions; partition series; congruences},
language = {eng},
number = {2},
pages = {313-331},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Schreier-Zassenhaus theorem for algebras. I},
url = {http://eudml.org/doc/13200},
volume = {30},
year = {1980},
}

TY - JOUR
AU - Šik, František
TI - Schreier-Zassenhaus theorem for algebras. I
JO - Czechoslovak Mathematical Journal
PY - 1980
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 30
IS - 2
SP - 313
EP - 331
LA - eng
KW - isomorphic refinements of normal series; Schreier-Zassenhaus theorem; coupled partitions; partition series; congruences
UR - http://eudml.org/doc/13200
ER -

References

top
  1. O. Borůvka, Foundations of the Theory of Groupoids and Groups, Berlin 1974 (in German: Berlin 1960, in Czech: Praha 1962). (1974) Zbl0291.20001
  2. O. Borůvka, 10.1007/BF01487354, Math. Ann. 118 (1941), 41-64. (1941) Zbl0024.29901MR0005745DOI10.1007/BF01487354
  3. A. Châtelet, Algèbre des relations de congruence, Annales Sci. Ecole Norm. Sup. 64 (1947), 339-368. (1947) Zbl0034.16004MR0026656
  4. A. W. Goldie, The scope of the Jordan-Hölder theorem in abstract algebra, Proc. London Math. Soc., 3. ser., 2 (1952), 349-368. (1952) Zbl0046.03001MR0049170
  5. A. G. Kuroš, Lectures on general algebra, (Russian). Moskva 1962. (1962) MR0141700
  6. T. D. Mai, Partitions and congruences in algebras, I-IV, Archivum Mathematicum (Brno), 10 (1974) I, 111-122; II, 159-172; III, 173-187; IV, 231-253. (1974) 
  7. O. Ore, On the theorem of Jordan-Holder, Transact. Am. Math. Soc. 41 (1937), 266-285. (1937) Zbl63.0083.02MR1501901
  8. G. Szász, Théorie des treillis, Budapest 1971. (1971) Zbl0208.28901MR0321818
  9. F. Šik, Über Charakterisierung kommutativer Zerlegungen, Publ. Fac. Sci. Univ. Masaryk, No. 354 (1954), 1-6. (1954) Zbl0059.02101MR0080105

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.